Items where Author is "Qi, Feng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Qi, Feng and Lim, Dongkyu and Yao, Yong-Hong (2019) Notes on two kinds of special values for the Bell polynomials of the second kind. Miskolc Mathematical Notes, 20 (1). pp. 465-474. ISSN 1787-2413

Qi, Feng and Li, Wen-Hui (2014) A unified proof of several inequalities and some new inequalities involving Neuman-Sandor mean. Miskolc Mathematical Notes, 15 (2). pp. 665-675. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Mon Jan 20 10:17:27 2020 CET.